Do you feel like lab rat!? — Scope | Disability forum
If we become concerned about you or anyone else while using one of our services, we will act in line with our safeguarding policy and procedures. This may involve sharing this information with relevant authorities to ensure we comply with our policies and legal obligations.

Find out how to let us know if you're concerned about another member's safety.

Do you feel like lab rat!?

SOB
SOB Member Posts: 17 Connected
Hi folks,

The reason for asking about feeling like a Lab Rat, is I have started on a new drug treatment
for osteoporosis called teriparatide. It is given as a daily subcutaneous injection under
the skin. Been on the stuff now for 2 weeks, but as with all drugs there are side affects!

Well I did ask the consultant about potential side effects, but you always get the usual answer back. Oh! not everyone will have any problems taking the drug.

This treament is new, so if anyone else on this junk, please could you give me an unbiased opinion.

Then it would help me understand what to expect.

Kindest Regards

Sob 
 



Comments

  • Pippa_Alumni
    Pippa_Alumni Scope alumni Posts: 5,793 Disability Gamechanger
    Hi @SOB, sorry to hear you're feeling this way. Side effects are always variable and affect people differently but I can certainly sympathise!

    If you have concerns about how they're affecting you or your health, please do speak to your GP or a medical professional involved in your care. 
  • SOB
    SOB Member Posts: 17 Connected
    Thanks Pippa,
    Tar for the advise, just wanted to know if anyone else had this drug?
  • Pippa_Alumni
    Pippa_Alumni Scope alumni Posts: 5,793 Disability Gamechanger
    Hi @SOB, I've just been having a look through past discussions and our database of users but nobody appears to have mentioned teriparatide before. However, maybe some community members will come forwards!

Brightness

Complete our feedback form and tell us how we can make the community better.